# SDR 9605722767

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21656
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: MS93911302E4C
- Condition: Failed
- Location: Te Flaps
- Part time: 45,956 hours
- Stage of operation: CR
- Nature of condition: F, K, J
- Precautionary procedure: A, J

## Discrepancy

DURING FIRST 20 MINUTES OF FLIGHT, AIRCRAFT EXPERIENCED TOTAL LOSS OF 'A' SYSTEM HYDRAULICS.  FUEL WAS DUMPED AND AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.    REPLACED OUTBOARD FLAP DRIVE MOTOR AND NR 1 AND NR 2 ENGINE DRIVE HYDRAULIC PUMPS AND CASE AND MAIN DRAIN HYDRAULIC FILTERS.  LEAK AND PRESSURE CHECKED 'A' HYDRAULIC SYSTEM.  CHECKED OK.
